Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus

IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

See all formats and pricing
More options …
Volume 16, Issue 4


The influence of p-regular class sizes on normal subgroups

Zeinab Akhlaghi
  • Department of Mathematics and Computer Science, Amirkabir University of Technology (Tehran Polytechnic), 15914 Tehran, Iran
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Antonio Beltrán / María José Felipe
  • Instituto Universitario de Matemática Pura y Aplicada, Universidad Politécnica de Valencia, 46022 Valencia, Spain
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2013-07-01 | DOI: https://doi.org/10.1515/jgt-2013-0002


Let G be a finite group and N be a normal subgroup of G and suppose that the p-regular elements of N have exactly two G-conjugacy class sizes. It is shown that N is solvable and that if H is a p-complement of N, then either H is abelian or H is the product of an r-group for some prime and a central subgroup of G.

About the article

Received: 2012-09-18

Revised: 2013-01-08

Published Online: 2013-07-01

Published in Print: 2013-07-01

Citation Information: Journal of Group Theory, Volume 16, Issue 4, Pages 585–593, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgt-2013-0002.

Export Citation

© 2013 by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Antonio Beltrán, María José Felipe, and Changguo Shao
Annali di Matematica Pura ed Applicata (1923 -), 2015, Volume 194, Number 5, Page 1527
Zeinab Akhlaghi, Antonio Beltrán, and María José Felipe
Journal of Algebra, 2014, Volume 399, Page 220

Comments (0)

Please log in or register to comment.
Log in